# SDR CALA2019040100492

- Difficulty date: April 1, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 75,023 hours, 10,526 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 972952
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

C HYD QTY C HYD SYS PRESS CONTACT TOMC WITH FINDINGS PRIOR TO CLEARING LOG ITEM. UNLOCKED DUE TO POSITIVE FIX. REF L/P 9260836 & L/P 9263730, FOUND ADP PUMP LEAKS. RPL''D & FLU SHED SYS. CONCURRED WITH TOMC.
